# SDR HYIA20250725002

- Difficulty date: July 23, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Cessna 402C
- Aircraft serial: 402C0207
- Aircraft time: 24,158 hours, 40,028 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 512211556
- Condition: Cracked
- Location: Zone 600
- Part time: 24,158 hours, 40,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS VISUALLY DISCOVERED ON THE RIGHT HAND CLOSEOUT RIB (P/N: 5122115-56) AT R.W.S. 106.79. THIS CRACK ORIGINATES FROM A HOLE IN THE FORWARD ROW OF FASTENERS COMMON TO THE AFT MAIN LANDING GEAR TRUNNION SUPPORT PLATE AND TRAVELS FORWARD AN APPROXIMATE LENGTH OF 1.400 INCHES. THE CRACK IS CONSISTENT WITH OTHERS VISUALLY IDENTIFIED IN THIS SAME AREA. THIS RIB WILL BE REPLACED.
